Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 39, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 16, 2016, 7:39 PM CDT for Crosby County, Dickens County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2016, 7:39 PM CDT (00:39 UTC)
- Expired
- Apr 16, 2016, 8:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Crosby County, TX, Dickens County, TX
The radar
The Lubbock radar (KLBB), 69 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 2:19 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3416 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
098
WUUS54 KLUB 170039
SVRLUB
TXC107-125-170115-
/O.NEW.KLUB.SV.W.0039.160417T0039Z-160417T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
739 PM CDT SAT APR 16 2016
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CROSBY COUNTY IN NORTHWESTERN TEXAS...
WEST CENTRAL DICKENS COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 815 PM CDT
* AT 739 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WHITE RIVER
LAKE...OR 10 MILES SOUTHEAST OF CROSBYTON...MOVING NORTHEAST AT 25
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DICKENS...MCADOO AND WHITE RIVER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3353 10126 3379 10099 3358 10077 3340 10111
3340 10113
TIME...MOT...LOC 0039Z 228DEG 21KT 3351 10113
HAIL...1.50IN
WIND...60MPH
$$
292 follow-up statements
196
WWUS54 KLUB 170047
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
747 PM CDT SAT APR 16 2016
TXC107-125-170115-
/O.CON.KLUB.SV.W.0039.000000T0000Z-160417T0115Z/
CROSBY TX-DICKENS TX-
747 PM CDT SAT APR 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EAST CENTRAL CROSBY AND WEST CENTRAL DICKENS COUNTIES...
AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE RIVER
LAKE...OR 10 MILES SOUTHEAST OF CROSBYTON...MOVING NORTHEAST AT 25 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DICKENS...MCADOO AND WHITE RIVER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3379 10099 3358 10077 3342 10106 3357 10122
TIME...MOT...LOC 0047Z 219DEG 21KT 3355 10110
HAIL...2.50IN
WIND...60MPH
$$
29259
WWUS54 KLUB 170056
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
756 PM CDT SAT APR 16 2016
TXC107-125-170115-
/O.CON.KLUB.SV.W.0039.000000T0000Z-160417T0115Z/
CROSBY TX-DICKENS TX-
756 PM CDT SAT APR 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EAST CENTRAL CROSBY AND WEST CENTRAL DICKENS COUNTIES...
AT 755 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
WHITE RIVER LAKE...OR 10 MILES EAST OF CROSBYTON...MOVING NORTHEAST AT
25 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DICKENS AND MCADOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3379 10099 3358 10077 3345 10101 3361 10117
TIME...MOT...LOC 0055Z 219DEG 21KT 3359 10106
HAIL...2.50IN
WIND...60MPH
$$
29What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:38 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 16, 6:38 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 638 PM CDT SAT APR 16 2016 .AVIATION... SHOWER AND THUNDER CHANCES CONTINUE THIS FORECAST WITH A LARGE UPPER LOW OVER THE SOUTHERN AND CENTRAL ROCKIES...A DISTURBANCE ROTATING AROUND THE LOW IN SOUTHERN NEW MEXICO...AND A DRYLINE NEAR KPVW AND KLBB EDGING SLOWLY EAST. A COLD FRONT OVER THE WESTERN PANHANDLE WILL MOVE SOUTHWARD ACROSS THE AREA OVERNIGHT. ALL STORMS SO FAR THIS EVENING HAVE REMAINED IN THE MOIST AIRMASS EAST OF THE DRYLINE...AND THE KCDS TAF WILL INDICATE SHOWERS WITH A TEMPO THUNDERSTORM GROUP EARLY THIS EVENING. SEVERE THUNDERSTORMS HAVE REMAINED 25 MILES TO 75 MILES EAST OF KLBB SO FAR. IT IS POSSIBLE STORMS WILL DEVELOP FURTHER WEST MID TO LATE EVENING AS THE DISTURBANCE ROTATES NORTH BUT DIFFICULT TO PINPOINT AREAS SO LEAVING OUT OF THE KLBB AND KPVW TAFS. WILL ADD IN IF THEY BECOME MORE APPARENT DURING THE EVENING. ITS ALSO NOT CLEAR HOW FAR WEST SHOWERS WILL SPREAD BEHIND THE COLD FRONT LATER TONIGHT INTO SUNDAY. BEST CHANCES FOR RAIN SHOWERS INTO SUNDAY ALSO ARE IN KCDS. WE ALSO EXPECT MVFR CEILINGS TO SPREAD IN BEHIND THE FRONT AT LEAST AS FAR SOUTH AS KCDS AND KPVW...LESS CLEAR AGAIN IF THEY WILL COVER KLBB FOR ANY EXTENDED TIME BUT WILL ADJUST IF BECOMES MORE CERTAIN. RMCQUEEN && .PREV DISCUSSION... /ISSUED 358 PM CDT SAT APR 16 2016/ SHORT TERM... THE UA LOW THAT PROVIDED PORTIONS OF THE NW SOUTH PLAINS WITH RAINFALL AND BRIEF BOUTS OF A STRONG STORM OR TWO YESTERDAY...CONTINUED TO CHURN AWAY ACROSS NRN NEW MEXICO LATE THIS AFTN. THE SYSTEM IS STILL PROGGED TO MOVE NEWRD THROUGH TONIGHT...AND RETROGRADE TO NORTH OF THE FOUR-CORNERS BY TOMORROW EARLY EVENING. DUE TO THE PROXIMITY OF THE SAID DISTURBANCE...THE DRYLINE HAD NO PROBLEMS SURGING EWRD TO NEAR THE CAPROCK ESCARPMENT LATE THIS AFTN...WITH BREEZY SW WIND SPEEDS ON THE ORDER OF 15-25 MPH AND GENERALLY CLEAR SKIES ARE OCCURRING WEST OF THE DRYLINE...BUT BREEZY SE SFC WINDS AND THE SLOW/GRADUAL THINNING OF THE LOW CLOUDS WERE NOTED ACROSS THE FAR ROLLING PLAINS /EAST OF THE DRYLINE/. SOME DRIZZLE/LIGHT RAIN WAS REPORTED UNDERNEATH THE STUBBORN STRATUS DECK EARLIER THIS MORNING...BUT MORE INTERESTING THINGS ARE STARTING TO TAKE SHAPE. WHILE THE UA LOW PROVIDES THE REGION WITH A 250 MB 90+ KT JET STREAK AND HENCE INCREASING THE LARGE SCALE SUPPORT...LOW LEVEL MOISTURE IS BEING MAINTAINED ACROSS THE ROLLING PLAINS WITH AN UPSLOPE SFC REGIME /PWATS 2-3 STANDARD DEVIATIONS ABOVE NORMAL/. ALSO EAST OF THE DRYLINE...AN AXIS OF LOW- MID THETA-E WILL EXIST AS WELL AS SBC OF 1000-2500 J/KG...0-6 KM BULK SHEAR VALUES OF 50-60 KTS...A VEERING VERTICAL WIND PROFILE AND A LOW LEVEL HODOGRAPH CURVATURE...RAISES CONCERN FOR STORMS THAT DO DEVELOP TO QUICKLY BECOME ORGANIZED AND REACH STRONG TO SEVERE LEVELS. FURTHERMORE AS WE HEAD INTO THE EVENING HOURS...LOW LCL/S AND SFC-1 KM HELICITY VALUES ABOVE 100 M2/S2 COUPLED WITH THE ABOVE SEVERE INDICES RAISES CONCERNS FOR THE POTENTIAL OF A TORNADO OR TWO ACROSS THE SAID AREA. BEST PROGGED HELICITY VALUES VALUES ARE NOTED ACROSS THE NRN ROLLING PLAINS...WHICH IS AN AREA WE WILL BE KEEPING AN EVEN CLOSER EYE ON. DUE TO EVERYTHING...A TORNADO WATCH IS IN EFFECT FOR THE ROLLING PLAINS UNTIL 9 PM CDT. THOUGH THIS WATCH COULD EXPAND A BIT WWRD LATER TODAY AS SIGNS OF THE SRN PERIPHERY OF THE DRYLINE HAVE SHOWED SIGNS OF RETREATING A BIT. LATE TONIGHT THE SEVERE INDICES WILL SUBSIDE WHILST FLOW ALOFT BECOMES MORE MERIDIONAL WHILE Q-VECTOR CONVERGENCE HONES IN ON SWRN OK...FAR SERN TX PANHANDLE...THE FAR ROLLING PLAINS AND SE TO ACROSS THE PERMIAN BASIN. WHAT THIS AND THE EVOLVING FLOW ALOFT POINTS TO IS THE STORM MODE TRANSITIONING FROM A DISCRETE MODE TO A LINEAR MODE...WITH THE POTENTIAL FOR MODERATE TO HEAVY RAINFALL. THE WEATHER PREDICTION CENTER HINTS AT RAINFALL AMOUNTS OF 0.10 INCHES ACROSS THE CENTRAL ZONES TO 2.00+ INCHES ACROSS THE LOW ROLLING PLAINS VALID THIS EVENING THROUGH TOMORROW EVENING. WILL THEREFORE ELECT TO CONTINUE THE FLASH FLOOD WATCH ACROSS THE ROLLING PLAINS...AS THE HEAVY RAINFALL THREAT REMAINS. EARLY TOMORROW MORNING WHILE THE LINE OF STORMS IS ONGOING ACROSS THE FAR ROLLING PLAINS...A COLD FRONT WILL IMPINGE ON THE CWA AND ALTHOUGH THE SOUTH PLAINS WAS RECENTLY DRIED OUT A BIT DUE TO A DOWNSLOPE WIND COMPONENT FROM THE PREVIOUS DAY...THERE MAY BE ENOUGH MID-LEVEL MOISTURE AND FRONTOGENETICAL FORCING TO INSTIGATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. /29 LONG TERM... FEW CHANGES IN THE LONG TERM WITH AT LEAST LOW THUNDER CHANCES REMAINING UNTIL THE UPPER LOW CLEARS EAST ON THURSDAY. UPPER RIDGE SHOULD MOVE OVER LATE NEXT WEEK...BUT EXPECT AT LEAST ENOUGH MOISTURE TO RETURN LOW CHANCES MAINLY NORTH AND WEST BY THE WEEKEND. MAJOR COMPUTER PROBLEMS AND ONGOING SEVERE WEATHER UNFORTUNATELY PRECLUDES A MORE DETAILED DISCUSSION. RMCQUEEN FIRE WEATHER... A BROAD UA LOW PRESSURE SYSTEM ACROSS NORTHERN NEW MEXICO HAS PROMOTED ITS SURFACE COUNTERPART TO TIGHTEN THE PRESSURE GRADIENT...RESULTING IN THE DRYLINE SURGING EAST TO NEAR THE CAPROCK ESCARPMENT LATE THIS AFTERNOON. TEMPS AT OR OR SLIGHTLY ABOVE NORMAL COUPLED BREEZY SOUTHWEST WIND SPEEDS ON THE ORDER OF 15-25 MPH ON THE CAPROCK. THE DRYLINE HAS THEREFORE BEEN ABLE TO SURGE EASTWARD TO NEAR THE CAPROCK ESCARPMENT...AND ALLOWING THE DRYLINE TO USHER IN A DRIER AIRMASS. RELATIVE HUMIDITY VALUES HAVE FALLEN TO BETWEEN 15-25 PERCENT ON THE CAPROCK. ONE OR TWO SITES ACROSS THE FAR WEST SOUTH PLAINS HAVE TICKED OFF A FEW RED FLAG MINUTES WHICH IS NOT SURPRISING GIVEN THE BREEZY...DRY AND WARM CONDITIONS. A FIRE DANGER STATEMENT REMAINS IN EFFECT ACROSS THE WESTERN SOUTH PLAINS UNTIL 8 PM CDT WHICH IS WARRANTED. THE ONGOING GREEN-UP AND LACK OF WIDESPREAD SITES REPORTING RED FLAG MINUTES ARE MITIGATING ADDITIONAL FIRE WEATHER HIGHLIGHTS. /29 && .LUB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ026-031-032-037-038- 042>044. && 99/99/05
Hazardous weather outlook, Apr 16, 11:33 AM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1133 AM CDT SAT APR 16 2016 TXZ021>044-171645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1133 AM CDT SAT APR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH PLAINS...ROLLING PLAINS AND THE FAR SOUTHERN TEXAS PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS GENERALLY ALONG AND EAST OF A LINE FROM SILVERTON...TO RALLS...TO TAHOKA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF THE DRYLINE THIS AFTERNOON. THE PRIMARY THREAT WITH THE INITIAL STORMS WILL BE LARGE HAIL TO 2 INCHES IN DIAMETER...THOUGH A TORNADO CAN NOT BE RULED OUT. THE ACTIVITY WILL GROW UPSCALE INTO A SLOW MOVING LINE OF STORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND VERY HEAVY RAINFALL LATE THIS EVENING THROUGH TONIGHT. A FLOOD WATCH REMAINS IN EFFECT TONIGHT INTO EARLY SUNDAY MORNING ACROSS THE FAR SOUTHEAST TEXAS PANHANDLE INTO THE ROLLING PLAINS...WHERE THE HEAVIEST RAIN IS EXPECTED. ADDITIONALLY...GUSTY AND DRY SOUTHWESTERLY WINDS WILL OVERSPREAD THE CAPROCK BEHIND THE DRYLINE THIS AFTERNOON CREATING ELEVATED TO CRITICAL FIRE WEATHER. A FIRE DANGER STATEMENT IS IN EFFECT ACROSS MUCH OF THE CAPROCK THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT OF HEAVY RAIN IN THE ROLLING PLAINS WILL END BY LATE SUNDAY MORNING. OTHERWISE...THE THREAT OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING ACROSS THE ROLLING PLAINS.
In the hours before
Local storm report, Apr 16, 6:41 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
641 PM CDT SAT APR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL DUMONT 33.80N 100.52W
04/16/2016 E1.00 INCH KING TX CO-OP OBSERVER
&&
EVENT NUMBER LUB1600059
JGDLocal storm report, Apr 16, 7:08 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
708 PM CDT SAT APR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL DUMONT 33.80N 100.52W
04/16/2016 E1.00 INCH KING TX CO-OP OBSERVER
COVERING GROUND
&&
EVENT NUMBER LUB1600060
JGDLocal storm report, Apr 16, 7:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
719 PM CDT SAT APR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 12 N GUTHRIE 33.80N 100.32W
04/16/2016 E1.25 INCH KING TX STORM CHASER
&&
EVENT NUMBER LUB1600061
JGDLocal storm report, Apr 16, 7:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
723 PM CDT SAT APR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL 1 S GROW 33.80N 100.30W
04/16/2016 M2.25 INCH KING TX STORM CHASER
&&
EVENT NUMBER LUB1600062
JGDLocal storm report, Apr 16, 7:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
727 PM CDT SAT APR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FLASH FLOOD PADUCAH 34.01N 100.30W
04/16/2016 COTTLE TX EMERGENCY MNGR
8-10 INCHES OF WATER ACROSS INTERSECTION OF 70 AND 83
&&
EVENT NUMBER LUB1600063
JGDLocal storm report, Apr 16, 7:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
731 PM CDT SAT APR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 2 W GROW 33.81N 100.33W
04/16/2016 E2.00 INCH KING TX STORM CHASER
&&
EVENT NUMBER LUB1600064
JGDThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:14 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 46 min |
| Apr 16, 7:19 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 41 min |
| Apr 16, 7:26 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 49 min |
| Apr 16, 7:32 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 28 min |
| Apr 16, 8:00 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 15 min |
| Apr 16, 8:12 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 48 min |
| Apr 16, 8:28 PM CDT | Areal Flood Warning | LUB | Cottle, Dickens, King, Motley | 2 hr |
| Apr 16, 9:13 PM CDT | Special Weather Statement | LUB | Cottle | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.